# SDR COEA2011011815805

- Difficulty date: January 18, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53372411234
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK / COE / MAJOR REPAIR:  MISDRILLED HOLE ON FLOORBEAM 29 AT RT O/B SEAT TRACK CENTER HOLE (BL -0- 37.82") WAITING FOR STRUCTURAL REPAIR INSTRUCTIONS FROM ATR.
